MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation found that the length of lead initially used did not allow for any strain relief during normal daily body movements.The patient's normal daily functions were placing stress or pressure on the lead and caused it to move away from the intended location and thus change the quality of therapy.Although migration is a known risk of implanted leads, this case appears to be directly related to the length of lead chosen for the patient's anatomy.
 
Event or Problem Description
The patient was initially implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024.The full system was replaced on (b)(6) 2024 after experiencing migration (see mdr 3015425075-2025-00330) and the implantable pulse generator (ipg) was replaced again on (b)(60 2025 after the patient experienced significant weight gain.After replacing the ipg the second time on (b)(6) 2025, the patient began to experience a gradual change in therapy that was concluded to be caused by migration of the implanted lead away from the intended nerve target.On (b)(6) 2025, a surgical revision was performed to remove the migrated lead and place a new lead in a slightly different location.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23797635
Report Number3015425075-2025-00333
Device Sequence Number12149326
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)241202(17)271202
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date12/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown